Advertisement

Siberian Mathematical Journal

, Volume 30, Issue 1, pp 79–87 | Cite as

Existence of solutions to a multidimensional analog of the Beltrami equation

  • I. V. Zhuravlev
Article
  • 19 Downloads

Keywords

Beltrami Equation Multidimensional Analog 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    M. A. Lavrent'ev, “A general problem of the theory of quasiconformal representation on plane region,” Mat. Sb. N. S.,21(63), 285–320 (1947).Google Scholar
  2. 2.
    L. V. Ahlfors, Lectures on Quasiconformal Mappings, Van Nostrand Mathematical Studies, No. 10, D. Van Nostrand Co., Inc., Toronto, Ont.-New York-London (1966).Google Scholar
  3. 3.
    I. N. Vekua, Generalized Analytic Functions [in Russian], Gosudarstv. Izdat. Fiz.-Mat. Lit., Moscow (1959).Google Scholar
  4. 4.
    A. Newlander and L. Nirenberg, “Complex analytic coordinates in almost complex manifolds,” Ann. Math.,65, No. 3, 391–404 (1954).Google Scholar
  5. 5.
    A. Nienhuis and W. B. Wolf, “Some integration problems in almost complex manifolds,” Ann. Math.,77, No. 3, 424–483 (1963).Google Scholar
  6. 6.
    J. J. Kohn, “Harmonic integrals on strongly pseudoconvex manifolds,” Ann. Math.,78, No. 1, 112–148 (1963).Google Scholar
  7. 7.
    L. Hörmander, An Introduction to Complex Analysis in Several Variables, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto, Ont-London (1966).Google Scholar
  8. 8.
    B. Malgrange, Sur l'intégrabilité des structures pseudocomplexes, in: Symposia Math., INDAM, Rome, 1968, Academic Press, London,11, 289–296 (1969).Google Scholar
  9. 9.
    A. P. Kopylov, “On stability of classes of multidimensional holomorphic mappings. I. The stability concept. Liouville's theorem,” Sib. Mat. Zh.,23, No. 2, 83–111 (1982); “II. Stability of classes of holomorphic mappings,” Sib. Mat. Zh.,23, No. 4, 65–89 (1982); “III. Properties of mappings close to holomorphic,” Sib. Mat. Zh.,24, No. 3, 70–91 (1983).Google Scholar
  10. 10.
    L. A. Aizenberg and A. P. Yuzhakov, Integral Representations and Residues in Multidimensional Complex Analysis [in Russian], Nauka, Novosibirsk (1979).Google Scholar
  11. 11.
    S. L. Sobolev, “On a theorem of functional analysis,” Mat. Sb.,4, 471–497 (1938).Google Scholar
  12. 12.
    V. S. Vladimirov, The Equations of Mathematical Physics [in Russian], Nauka, Moscow (1971).Google Scholar

Copyright information

© Plenum Publishing Corporation 1989

Authors and Affiliations

  • I. V. Zhuravlev

There are no affiliations available

Personalised recommendations